Bad bloating after Maxenium Oxide?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Mo30
Regular Member


Date Joined Apr 2008
Total Posts : 43
   Posted 11/25/2013 6:13 PM (GMT -6)   
Has anyone started taking Mag Oxide and started having really bad bloating problem, to a point where they couldn't eat much?

I am not sure if this is what happened to me, but I've tried taking around 300mg of magnesium oxide with zinc. Made me feel really uncomfortable, to a point where I couldn't eat anything! Just felt like I was going to have to throw up my food.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 9:40 AM (GMT -6)
There are a total of 2,972,777 posts in 326,010 threads.
View Active Threads


Who's Online
This forum has 160853 registered members. Please welcome our newest member, afayth.
454 Guest(s), 12 Registered Member(s) are currently online.  Details
Lapis_29, sandyfeet, HaleyBugs07, Lovemy3, RandyJoe, Sara14, Redwing57, SeanIRL, quincy, Cajun Jeff, Subdenis, Another UC Mum